Strongly Nonlinear Differential Equations with Carlitz Derivatives over a Function Field
Abstract
In earlier papers the author studied some classes of equations with Carlitz derivatives for Fq -linear functions, which are the natural function field counterparts of linear ordinary differential equations. Here we consider equations containing self-compositions u∘u...∘u of the unknown function. As an algebraic background, imbeddings of the composition ring of Fq -linear holomorphic functions into skew fields are considered.Published
25.05.2005
Issue
Section
Research articles
How to Cite
Kochubei, A. N. “Strongly Nonlinear Differential Equations With Carlitz Derivatives over a Function Field”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 5, May 2005, pp. 669–678, https://umj.imath.kiev.ua/index.php/umj/article/view/3633.